Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the Existence of Linearly Oscillating Galaxies

DOI zum Zitieren der Version auf EPub Bayreuth: https://doi.org/10.15495/EPub_UBT_00006090
URN to cite this document: urn:nbn:de:bvb:703-epub-6090-7

Title data

Hadžić, Mahir ; Rein, Gerhard ; Straub, Christopher:
On the Existence of Linearly Oscillating Galaxies.
In: Archive for rational mechanics and analysis. Vol. 243 (2022) . - pp. 611-696.
ISSN 1432-0673
DOI der Verlagsversion: https://doi.org/10.1007/s00205-021-01734-4

[img]
Format: PDF
Name: Hadžić2022_Article_OnTheExistenceOfLinearlyOscill.pdf
Version: Published Version
Available under License Creative Commons BY 4.0: Attribution
Download (1MB)

Further data

Item Type: Article in a journal
DDC Subjects: 500 Science > 510 Mathematics
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics > Professor Applied Mathematics - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Language: English
Originates at UBT: Yes
URN: urn:nbn:de:bvb:703-epub-6090-7
Date Deposited: 05 Apr 2022 08:52
Last Modified: 05 Apr 2022 08:53
URI: https://epub.uni-bayreuth.de/id/eprint/6090

Downloads

Downloads per month over past year